Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 423101, 11 pages
http://dx.doi.org/10.1155/2013/423101
Research Article

Classical Solutions of Path-Dependent PDEs and Functional Forward-Backward Stochastic Systems

1Institute for Financial Studies and Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China
2School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 20 February 2013; Accepted 20 April 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Shaolin Ji and Shuzhen Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Alexander Schied, and Iryna Voloshchenko, “Pathwise no-arbitrage in a class of Delta hedging strategies,” Probability, Uncertainty and Quantitative Risk, vol. 1, no. 1, 2016. View at Publisher · View at Google Scholar
  • Tak Kuen Siu, “A functional Ito's calculus approach to convex risk measures with jump diffusion,” European Journal Of Operational Research, vol. 250, no. 3, pp. 874–883, 2016. View at Publisher · View at Google Scholar